# SDR COMA9710169

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Press Regulator
- Part number: 38E966A
- Condition: Leaking
- Location: Rt De Ice Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR DUCT LEAK WARNING CAME ON AFTER TAKEOFF.  REPLACED THE RT DEICE SYSTEM PRESSURE REGULATOR.
